# SDR REXA201100599

- Difficulty date: September 26, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,930 hours, 22,042 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BLEW THE LEFT I/B TIRE UPON LANDING IN DTW AND DAMAGED LEFT I/B FLAP.  MAINTENANCE IS CHANGING BOTH LEFT MLG WHEEL ASSY AND THEN WILL INSPECT DAMAGE ON LEFT I/B FLAP.  WHEN THE MAIN WHEEL WAS TAKEN APART, THERE WAS NO PACKING # MS25988/1-382 FOR SERIAL # FEB00-2873, IT HAS THE SAME SERIAL FOR THE DEMOUNTABLE FLANGE WHICH WAS FOUND CRACKED COMPLETELY THROUGH. ADDITIONAL DAMAGE TO THE LEFT I/B FLAP AND VANE, FLAP STUB FAIRING, AND 3 HYDRAULIC LINES IN THE TRAILING EDGE SECTION OF THE WING HAS BEEN DISCOVERED.
